Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287408] of John A. Trangenstein

Papers Published

  1. TRANGENSTEIN, JA, FINITE-ELEMENT METHOD FOR TRICOMI PROBLEM IN ELLIPTIC REGION, SIAM Journal on Numerical Analysis, vol. 14 no. 6 (1977), pp. 1066-1077, ISSN 0036-1429 [Gateway.cgi], [doi]
    (last updated on 2017/12/15)

    Abstract:
    The Tricomi problem is divided into an elliptic problem, involving a nonlocal boundary condition on a line of parabolic degeneracy, and a hyperbolic problem. The author converts the elliptic problem into an equivalent variational form, shows it to be well-posed, and applies the finite element method. Error estimates in weighted Sobolev spaces are proved

    Keywords:
    finite element analysis;

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320